# SDR FDEA201201230312

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,529 hours, 20,921 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 111N3101
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SKIN FOUND LIGHT SURFACE CORROSION AT AREA UNDER BS 920 RT   STUB BEAM CORROSION REMOVED AND REPROTECTED IAW SRM 57-10-01 AND DAMAGE ASSESSMENT CARRIED OUT IAW SRM 57-10-01.  FOUND WITHIN LIMITS.
